# SDR 2019FA0000219

- Difficulty date: June 17, 2019
- Submitted: July 10, 2019
- Operation: General aviation
- Aircraft: N919ES
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42106
- Aircraft time: 1,156 hours
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6R
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: D60522100001
- Condition: Missing
- Location: Pax Door
- Part time: 1,156 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, D
- Precautionary procedure: A

## Discrepancy

"DURING LEVEL OFF FROM CLIMB TO 7500', PILOT WAS IN THE PROCESS OF LEVELING OFF WHEN THE "DOOR OPEN" ANNUNCIATION CAME ON. WE LOOKED AT THE FRONT CANOPY LATCH AND FOUND IT CLOSED. I (THE INSTRUCTOR) TOOK CONTROL OF THE PLANE WHILE MY STUDENT TWISTED AROUND TO LOOK AT THE REAR DOOR LATCH. AT THAT TIME THE DOOR OPENED VERY FAST". THE AFT PASSENGER DOOR EXITED THE AIRCRAFT OVER A HEAVILY WOODED AREA SOUTH/EAST OF BFI. AIRCRAFT LANDED WITHOUT INCIDENT.
